MathSciNet Relay Station
MathSciNet bibliographic data
MR660624 (83h:54005) 54A25 (28A05 54H05)
Pfeffer, W. F. The spaces which contain an $S$-space. Proc. Amer. Math. Soc. 85 (1982), no. 4, 659–660.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement